The Grothendieck Inequality revisited / Ron Blei.

Author
Blei, R. C. (Ron C.) [Browse]
Format
Book
Language
English
Published/​Created
Providence, Rhode Island : American Mathematical Society, 2014.
Description
v, 90 pages ; 25cm.

Details

Subject(s)
Issuing body
Series
  • Memoirs of the American Mathematical Society ; no. 1093. [More in this series]
  • Memoirs of the American Mathematical Society, 0065-9266 ; no. 1093
Notes
"November 2014, volume 232, number 1093 (fifth of 6 numbers)".
Bibliographic references
  • Includes bibliographical references and index.
  • Includes bibliographical references (pages 89-90).
Language note
Text in English.
Other format(s)
Also available in an electronic version.
ISBN
  • 9780821898550 (alk. paper)
  • 0821898558 (alk. paper)
LCCN
2014024660
OCLC
881721539
Statement on language in description
Princeton University Library aims to describe library materials in a manner that is respectful to the individuals and communities who create, use, and are represented in the collections we manage. Read more...
Other views
Staff view

Supplementary Information